# SDR CA160308001

- Difficulty date: March 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 56,193 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW RECEIVED A BLUE HYD FAILURE MESSAGE.  AS A PRECAUTION AND FOR PRIORITY THE FLIGHT CREW DECLARED A PAN PAN WITH, ATC, CENTER.  THE SUBSEQUENT APPROACH AND LANDING WAS OTHERWISE ROUTINE. MAINTENANCE MET THE ACFT UPON ARRIVAL.  RESOLUTION REPLACED BLUE ELECTRIC HYD PUMP IAW AMM 29-12-51, PB 401, OPS CHECKED SERVICEABLE.
